Panadol SinusMAX, 12 caps Panadol Item Code : 152134
PAssion Card members:
with this purchase
Please Enter positive Numeric Quantity
- Panadol SinusMAX is a non drowsy formula that provides fast* and effective relief of sinus congestion and pressure.
How To Use
Adults & children over 12 years 2 caplets Every 4-6 hours as necessary, do not exceed 8 caplets in 24 hours
Do not give to children under 12 years of age. Do not take with any other products containing Paracetamol and/or Phenylephrine or other medicines for the relief of cough and cold, congestion or blocked nose If symptoms persist after 5 days, seek medical advice Avoid taking alcohol with this medicine Storage Conditions: Store below 30˚C, away from direct sunlight and in a cool place Keep out of sight and reach of children ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist.
This product is returnable.
If you are not satisfied with the item or have made a wrong purchase, you may choose to get a refund or exchange within 7 days of purchase.
Simply drop by any of the Guardian stores in Singapore to exchange or return your item. For all exchanges and returns, kindly bring the receipt and the item in its original packaging. The item should be in good condition.
Please note that the delivery costs will not be refunded.
Country of Origin